Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 369360, 18 pages
http://dx.doi.org/10.1155/2014/369360
Research Article

Analysis of a Delayed Internet Worm Propagation Model with Impulsive Quarantine Strategy

1Key Laboratory of Medical Image Computing, Northeastern University, Ministry of Education, Shenyang 110819, China
2College of Information Science and Engineering, Northeastern University, Shenyang 110819, China
3Software College, Northeastern University, Shenyang 110819, China

Received 9 December 2013; Accepted 31 March 2014; Published 28 April 2014

Academic Editor: Hamid Reza Karimi

Copyright © 2014 Yu Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Yao, Xiaodong Feng, Wei Yang, Wenlong Xiang, and Fuxiang Gao, “Analysis of a Delayed Internet Worm Propagation Model with Impulsive Quarantine Strategy,” Mathematical Problems in Engineering, vol. 2014, Article ID 369360, 18 pages, 2014. doi:10.1155/2014/369360